MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. ARTICULAR SURFACE MEDIAL CONGRUENT (MC) RIGHT 12 MM HEIGHT; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. ARTICULAR SURFACE MEDIAL CONGRUENT (MC) RIGHT 12 MM HEIGHT; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pulmonary Embolism (1498)
Date of Event 07/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: 42502006202 - femoral component - 64578092.42532006702 - tibial component - 64520988.Procedural related complications are influenced by the 'type of surgery, patients pre-existing comorbid state, and perioperative management.' if a dvt/ blood clot breaks free, it may travel through the bloodstream and block blood flow to the lungs.This complication is called a pulmonary embolism.Total joint patients are typically placed on medication post-operative for a period of time to help prevent the development of dvt/blood clot formation that can lead to an pe.As the complaint indicated the patient developed a post-operative complication of bilateral lower lobe pes that required hospitalization and medical intervention to treat the pes.Multiple mdr reports were filed for this event, please see associated reports: 3007963827-2020-00207, 3007963827-2020-00208.
 
Event or Problem Description
It was reported that the patient had an initial right unilateral knee surgery.Approximately 24 days post implantation, the patient experienced a pulmonary embolism which required hospitalization for 8 days.

Brand Name
ARTICULAR SURFACE MEDIAL CONGRUENT (MC) RIGHT 12 MM HEIGHT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
MDR Report Key10472434
Report Number3007963827-2020-00209
Device Sequence Number14187845
Product Code MBH
UDI-Device Identifier00889024468115
UDI-Public(01)00889024468115(17)240731(10)64379630
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K150090
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model NumberN/A
Device Catalogue Number42522100412
Device Lot Number64379630
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2020
Initial Report FDA Received Date08/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Weight68